# SDR HEEA087194

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 16,023 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 62386
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME KNOB INOPERATIVE. REPLACED VOLUME POTENTIOMETER.  REPAIRED.  ALSO REPLACED VOLUME KNOB, SELECTOR KNOB AND FACEPLATE.  REPAIRED.  BENCH CHECK GOOD.
